, Volume 200, Issue 1, pp 13-19

On the solution of the Dirac equation in the field of two beams of electromagnetic radiation

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

The solution of the Dirac equation in the field of two directed polarized beams of electromagnetic radiation is obtained. The solution is expressed in a Fourier series of the variables of the incident radiations along with the factore −i/ħ (p·x) with (p·p)=m 2 c 2+ɛ/2(a 2+b 2).

The author acknowledges the support of the Atomic Energy Division, Government of India.